Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2014 year

Regular Attractors of Autonomous and Nonautonomous Dynamical Systems. Doklady Mathematics, 2014, Vol. 89, No. 1, pp. 92–97.

Download (140.8 KB)

Authors: Zelik S.V., Chepyzhov V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site